# SDR DALA2016041603081

- Difficulty date: April 15, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE 1732 LOCATED FRAME 65 TO FRAME 66 RT SIDE AT AFT GALLEY AREA.   REPLACED FLOORBEAM STRUCTURE 1732 LOCATED BETWEEN FRAME 65 TO FRAME 66 RT SIDE AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53474250.
